Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




10 Publications

2019 | Journal Article | IST-REx-ID: 439   OA
Hausel T, Mereb M, Wong M. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 441   OA
Kalinin N, Shkolnikov M. 2018. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 303   OA
Kalinin N, Shkolnikov M. 2018. Introduction to tropical series and wave dynamic on them. Discrete and Continuous Dynamical Systems- Series A. 38(6), 2827–2849.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 322   OA
Ganev IV. 2018. Quantizations of multiplicative hypertoric varieties at a root of unity. Journal of Algebra. 506, 92–128.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5   OA
Ganev IV. 2018. The wonderful compactification for quantum groups. Journal of the London Mathematical Society.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5999   OA
Yang Y, Zhao G. 2018. The cohomological Hall algebra of a preprojective algebra. Proceedings of the London Mathematical Society. 116(5), 1029–1074.
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 196   OA
Lang M, Shkolnikov M. 2018. Harmonic dynamics of the Abelian sandpile. ArXiv.
View | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 64   OA
Kalinin N, Guzmán Sáenz A, Prieto Y, Shkolnikov M, Kalinina V, Lupercio E. 2018. Self-organized criticality and pattern emergence through the lens of tropical geometry. PNAS: Proceedings of the National Academy of Sciences of the United States of America. 115(35), E8135–E8142.
View | DOI | Download (ext.)
 
2018 | Book Chapter | IST-REx-ID: 6525
Hausel T, Mellit A, Pei D. 2018. Mirror symmetry with branes by equivariant verlinde formulas. Geometry and Physics: Volume I. 189–218.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 687   OA
Davison B. 2017. The critical CoHA of a quiver with potential. Quarterly Journal of Mathematics. 68(2), 635–703.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed